# SDR ASAA2013032894286

- Difficulty date: March 28, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 23,955 hours, 7,474 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 7971
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 29,437 hours, 9,345 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT A/C PACK LIGHT ON WITH MASTER CAUTION RECALL.  LIGHT GOES OUT WITH MASTER CAUTION RESET.  VERIFIED TCV DOESNT MOVE DURING BITE.  R & R LT PACK TCV.  OPS CK NORMAL REF MM 21-51-10.
